Alert archive / Mississippi / Tornado Warnings in 2008
Tornado Warning 75, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Feb 17, 2008, 5:46 AM CST for Jasper County, Smith County, Mississippi. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 17, 2008, 5:46 AM CST (11:46 UTC)
- Expired
- Feb 17, 2008, 6:12 AM CST
- In force
- 26 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Jasper County, MS, Smith County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 82 km from the middle of the area, began a volume at 11:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 17, 2:45 AM CST | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 11.8 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1269 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 149 m²/s²
- 0-3 km storm-relative helicity
- 341 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KJAN 171146
TORJAN
MSC061-129-171230-
/O.NEW.KJAN.TO.W.0075.080217T1146Z-080217T1230Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON MS
546 AM CST SUN FEB 17 2008
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN SMITH COUNTY IN CENTRAL MISSISSIPPI...
JASPER COUNTY IN EAST CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITY OF STRINGER...
* UNTIL 630 AM CST
* AT 546 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
TORNADO NEAR TAYLORSVILLE...OR ABOUT 8 MILES SOUTHWEST OF
STRINGER...MOVING NORTHEAST AT 60 MPH.
* THE TORNADO WILL BE NEAR...
BAY SPRINGS BY 555 AM CST...
TURNERVILLE BY 600 AM CST...
PAULDING BY 605 AM CST...
9 MILES SOUTHEAST OF GARLANDVILLE BY 610 AM CST...
ROSE HILL BY 615 AM CST...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3223 8923 3223 8893 3197 8891 3182 8914
3180 8954
TIME...MOT...LOC 1146Z 225DEG 53KT 3185 8935
$$
GARRETT2 follow-up statements
000
WWUS54 KJAN 171155
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
555 AM CST SUN FEB 17 2008
MSC129-171205-
/O.CAN.KJAN.TO.W.0075.000000T0000Z-080217T1230Z/
SMITH MS-
555 AM CST SUN FEB 17 2008
...THE TORNADO WARNING FOR SOUTHEASTERN SMITH COUNTY IS CANCELLED...
LAT...LON 3181 8932 3203 8932 3223 8923 3223 8893
3197 8891 3182 8914
TIME...MOT...LOC 1155Z 234DEG 37KT 3189 8928
$$
MSC061-171230-
/O.CON.KJAN.TO.W.0075.000000T0000Z-080217T1230Z/
JASPER MS-
555 AM CST SUN FEB 17 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 AM CST FOR JASPER
COUNTY...
AT 555 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A TORNADO. THIS TORNADO WAS LOCATED NEAR STRINGER...MOVING NORTHEAST
AT 40 MPH.
THE TORNADO WILL BE NEAR...
BAY SPRINGS BY 600 AM CST...
TURNERVILLE BY 605 AM CST...
PAULDING BY 620 AM CST...
ROSE HILL BY 630 AM CST...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3181 8932 3203 8932 3223 8923 3223 8893
3197 8891 3182 8914
TIME...MOT...LOC 1155Z 234DEG 37KT 3189 8928
$$
GARRETT000
WWUS54 KJAN 171212
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
613 AM CST SUN FEB 17 2008
MSC061-171223-
/O.CAN.KJAN.TO.W.0075.000000T0000Z-080217T1230Z/
JASPER MS-
613 AM CST SUN FEB 17 2008
...THE TORNADO WARNING FOR JASPER COUNTY IS CANCELLED...
THE STORM THAT PROMPTED THE TORNADO WARNING HAS WEAKENED.
LAT...LON 3181 8932 3203 8932 3223 8923 3223 8893
3197 8891 3182 8914
TIME...MOT...LOC 1213Z 234DEG 37KT 3200 8910
$$
GARRETTWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Feb 17, 4:01 AM CST, 1 hour 45 minutes earlier.
Area forecast discussion, Feb 17, 4:01 AM CST, 1 hour 45 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
401 AM CST SUN FEB 17 2008
CORRECTED WORDING IN LAST PARAGRAPH OF LONG TERM SECTION
.SHORT TERM...TODAY...SQUALL LINE CURRENTLY WORKING ITS WAY ACROSS
THE AREA THIS MORNING. TORNADO WATCH CURRENTLY IN AFFECT FOR THE
SOUTHEAST PORTIONS OF THE AREA. STORMS HAVE REMAINED ELEVATED FOR THE
MOST PART THIS MORNING...BUT WITH DEWPOINTS PUSHING UP INTO THE LOW
60S IN THE SOUTHEAST SOME OF THE STORMS MAY BECOME MORE SURFACE
BASED. IF THE STORMS DO BECOME SURFACE BASED THERE IS PLENTY OF SHEAR
IN THE ENVIRONMENT FOR TORNADO DEVELOPMENT. DAMAGING WINDS LOOKS TO
BE THE MAIN RISK AS THE SQUALL LINE PUSHES EAST. LOOKS LIKE MOST OF
THE CONVECTION WILL BE EAST OF THE AREA BY MID MORNING...BUT A FEW
SHOWERS WILL STILL BE POSSIBLE UNTIL LATE MORNING OVER THE EASTERN
COUNTIES. SKIES SHOULD BEGIN TO CLEAR OUT BY THE EARLY AFTERNOON.
COLD FRONT WILL PUSH THROUGH THE AREA DURING THE AFTERNOON AND WE
SHOULD WARM UP BEFORE THE COLD AIR ADVECTION INCREASES DURING THE
LATE AFTERNOON AND EARLY EVENING. MODELS INDICATE THAT THE WINDS WILL
REMAIN GUSTY OVER THE DELTA TODAY SO WILL ISSUE A LAKE WIND ADVISORY.
WINDS WILL BE GUSTY OVER MOST OF THE REMAINDER OF THE AREA
TODAY...BUT EXPECT THE WINDS SPEEDS TO REMAIN BELOW LAKE WIND
CRITERIA. STUCK PRETTY CLOSE TO GUIDANCE TODAY...BUT DID CUT SLIGHTLY
BELOW GUIDANCE IN THE DELTA AS THE COLD AIR ADVECTION WILL BEGIN
EARLIER IN THE AFTERNOON OVER THAT AREA./15/
.LONG TERM...TONIGHT THROUGH SUNDAY...A CHILLY START TO THE WEEK WILL
GIVE WAY TO MORE STORMY CONDITIONS AND POSSIBLE SEVERE WEATHER BY
LATE WEEK.
HIGH PRESSURE WILL BUILD OVER THE FORECAST AREA TONIGHT AND MONDAY
AS THE COLD THERMAL TROUGH SHIFTS SLOWLY EAST ACROSS THE ERN CONUS.
A DRY CONTINENTAL POLAR AIRMASS WILL PERSIST THROUGH TUESDAY AND
HAVE CONTINUED TREND OF CUTTING GUIDANCE TEMPS BY A FEW DEGREES FOR
THESE PERIODS. ABUNDANT SUN AND STRONG SUBSIDENT MIXING SHOULD ALLOW
TEMPS TO WARM ABOVE 50 DEG MOST LOCATIONS SOUTH OF THE HWY 82
CORRIDOR MONDAY SO DID NOT CUT GUIDANCE MUCH. SIGNIFICANT AIRMASS
MODIFICATION WILL TAKE PLACE DURING THE MID WEEK GIVEN FORECAST FOR
BIG HEIGHT RISES AND SFC PRESSURE FALLS. RETURN FLOW AND CONVECTIVE
INSTABILITY DEVELOPS IN EARNEST OVER MUCH OF THE AREA LATE WEDNESDAY
AND EARLY THURSDAY...WITH 850MB THETAE VALUES PICKING UP TO >325 DEG
K AND K-INDICES APPROACHING 40 RESULTING IN ELEVATED TSTM ACTIVITY
AS WE GO INTO THURSDAY MORNING.
POWERFUL PACIFIC JET STREAM (00Z ANALYSIS 250MB UP TO 200KTS OVER
WRN PAC) ENERGY WILL DRIVE EWD INTO THE WRN/CNTRL CONUS BY LATE
WEEK. BUCKLING OF THE STRONG UPPER JET WILL COMBINE WITH STEEP LAPSE
RATES AND INCREASING LOW-LEVEL INSTABILITY AND RICH GULF RETURN FLOW
TO POTENTIALLY CREATE A SVR WX SET-UP AT SOME POINT FROM THURS
THROUGH NEXT WEEKEND INTO EARLY NEXT WEEK. GLOBAL MODELS INDICATE
THE POTENTIAL FOR AT LEAST A COUPLE OF STRONG SHORTWAVE TROUGHS AND
ASSOC ROUNDS OF SVR WX...PERHAPS ONE WAVE THURS-FRI AND THE SECOND
SUNDAY NIGHT/MONDAY. WHILE TIMING IS STILL MUCH IN QUESTION...THERE
IS CONSIDERABLE CONFIDENCE THAT SVR WX COULD OCCUR IN THE VICINITY
OF THE MS VALLEY REGION GIVEN INTENSITY OF UPSTREAM PACIFIC JET
ENERGY.
/EC/
&&
.AVIATION...SQUALL LINE CURRENTLY EXTENDS ALONG THE I-55 CORRIDOR
THIS MORNING BRINGING MVFR TO IFR CONDITIONS IN SHOWERS AND
THUNDERSTORMS. THE SQUALL LINE WILL AFFECT HBG/MEI UNTIL MID MORNING
BEFORE EXITING THE AREA..BUT A FEW SHOWERS AND LOW CLOUDS MAY KEEP
MVFR CONDITIONS UNTIL NOON OR SO. EXPECT VFR CONDITIONS FOR THE
REMAINDER OF THE PERIOD OVER THE ENTIRE AREA./15/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 71 40 53 32 / 100 11 0 0
MERIDIAN 73 41 55 31 / 100 14 0 0
VICKSBURG 69 40 53 33 / 39 11 0 0
HATTIESBURG 76 44 57 31 / 100 13 0 0
NATCHEZ 69 40 54 33 / 37 10 0 0
GREENVILLE 61 39 49 33 / 34 12 0 0
GREENWOOD 62 38 54 33 / 49 12 0 0
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...LAKE WIND ADVISORY UNTIL 6 AM CST EARLY THIS MORNING FOR
MSZ028>033-037>039-043>046-048>066-072>074.
LAKE WIND ADVISORY FROM 9 AM THIS MORNING TO 2 PM CST THIS
AFTERNOON FOR MSZ018-019-025-034-035.
LA...NONE.
AR...LAKE WIND ADVISORY FROM 9 AM THIS MORNING TO 2 PM CST THIS
AFTERNOON FOR ARZ074-075.
&&
15/ECHazardous weather outlook, Feb 17, 5:11 AM CST, 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 511 AM CST SUN FEB 17 2008 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 181115- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER- LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW- OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE- ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN- SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER- CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 511 AM CST SUN FEB 17 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TODAY AND TONIGHT A TORNADO WATCH IS IN EFFECT UNTIL 9 AM FOR AREAS MAINLY SOUTH OF I-20 AND EAST OF I-55. ISOLATED TO SCATTERED SEVERE THUNDERSTORMS WILL BE POSSIBLE EARLY THIS MORNING AS A THE SQUALL LINE CONTINUES TO MOVES ACROSS THE AREA. THE SQUALL LINE SHOULD BE EAST OF THE AREA BY 8 AM THIS MORNING WHICH SHOULD END THE SEVERE RISK. DAMAGING WINDS AND ISOLATED TORNADOES CONTINUE TO BE THE MAIN RISK WITH THESE STORMS. WINDY CONDITIONS WILL PREVAIL OVER THE DELTA LATER THIS MORNING INTO THE AFTERNOON HOURS AS A COLD FRONT MOVES ACROSS THE AREA. A LAKE WIND ADVISORY IS IN AFFECT UNTIL 4 PM THIS AFTERNOON FOR WINDS OF 15 TO 20 MPH WITH HIGHER GUSTS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SEVERE WEATHER WILL BE POSSIBLE OVER THE OUTLOOK AREA LATE THIS WEEK INTO NEXT WEEKEND. A STRONG JET STREAM WILL COMBINE WITH INCREASING INSTABILITY AND MOISTURE TO BRING THE POTENTIAL FOR SEVERE THUNDERSTORMS AT TIMES DURING THE PERIOD FROM THURSDAY THROUGH SATURDAY. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED THIS MORNING AND AGAIN LATE IN THE WEEK. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 15
In the hours before
Special weather statement, Feb 16, 11:52 PM CST, 5 hours 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1152 PM CST SAT FEB 16 2008 ARZ074-075-LAZ007-008-015-023-170650- ASHLEY AR-CHICOT AR-MOREHOUSE LA-WEST CARROLL LA-RICHLAND LA- FRANKLIN LA- 1152 PM CST SAT FEB 16 2008 ...LINE OF STRONG STORMS MOVING INTO EXTREME SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA... A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA SIZE HAIL AND 45 MPH WINDS WAS LOCATED FROM 8 MILES NORTH OF WEST CROSSETT TO 30 MILES SOUTHWEST OF BUCKNER AT 1152 PM CST...MOVING NORTHEAST AT 25 MPH. PEOPLE IN ASHLEY...CHICOT...FRANKLIN...MOREHOUSE...RICHLAND AND WEST CARROLL PARISHES...INCLUDING THE CITIES OF BASTROP...CROSSETT... HAMBURG...LAKE VILLAGE...MANGHAM...NORTH CROSSETT...RAYVILLE... START...WEST CROSSETT...WILMOT AND WINNSBORO...SHOULD MONITOR THESE STORMS CLOSELY. BYB
Special weather statement, Feb 17, 2:09 AM CST, 3 hours 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 209 AM CST SUN FEB 17 2008 LAZ016-MSZ018-019-025>027-034>036-040>043-047-048-053-170910- CLAIBORNE MS-HINDS MS-WARREN MS-MADISON MS-BOLIVAR MS-SUNFLOWER MS-GRENADA MS-LEFLORE MS-CARROLL MS-WASHINGTON MS-HOLMES MS-HUMPHREYS MS-SHARKEY MS-ISSAQUENA MS-YAZOO MS-MADISON LA- 209 AM CST SUN FEB 17 2008 ...LINE OF STRONG THUNDERSTORMS MOVING TOWARD THE INTERSTATE 55 CORRIDOR... A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA SIZE HAIL AND 45 MPH WINDS WAS LOCATED FROM 5 MILES WEST OF RULEVILLE TO 11 MILES SOUTHWEST OF YOKENA AT 209 AM CST...MOVING EAST AT 40 MPH. THIS LINE WILL APPROACH INTERSTATE 55 IN CENTRAL AND NORTHERN MISSISSIPPI BY 330 AM. PEOPLE IN BOLIVAR...CARROLL...CLAIBORNE...GRENADA...HINDS...HOLMES... HUMPHREYS...ISSAQUENA...LEFLORE...MADISON...SHARKEY...SUNFLOWER... WARREN...WASHINGTON AND YAZOO COUNTIES...INCLUDING THE CITIES OF BELZONI...BLACK HAWK...CLINTON...GREENWOOD...INDIANOLA...ITTA BENA... MOORHEAD...REDWOOD...ROLLING FORK...RULEVILLE...THORNTON...VALLEY PARK...VICKSBURG AND YAZOO CITY...SHOULD MONITOR THESE STORMS CLOSELY. BYB
Special weather statement, Feb 17, 3:11 AM CST, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 311 AM CST SUN FEB 17 2008 MSZ054-170955- COPIAH MS- 311 AM CST SUN FEB 17 2008 ...GUSTY THUNDERSTORMS MOVING THROUGH COPIAH COUNTY... A STRONG THUNDERSTORM CAPABLE OF PRODUCING 45 MPH WINDS WAS LOCATED 6 MILES NORTH OF BARLOW AT 311 AM CST...MOVING EAST NORTHEAST AT 55 MPH. PEOPLE IN COPIAH COUNTY...INCLUDING THE CITIES OF CRYSTAL SPRINGS AND HAZLEHURST...SHOULD MONITOR THIS STORM CLOSELY. BYB
Special weather statement, Feb 17, 3:21 AM CST, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 321 AM CST SUN FEB 17 2008 MSZ042-043-048-049-170950- HINDS MS-RANKIN MS-MADISON MS-YAZOO MS- 321 AM CST SUN FEB 17 2008 ...LINE OF STORMS MOVING INTO THE JACKSON METRO... A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING WIND GUSTS UP TO 45 MPH WAS LOCATED FROM 4 MILES EAST OF YAZOO CITY TO 6 MILES SOUTHWEST OF DRY GROVE AT 321 AM CST...MOVING EAST AT 30 MPH. THESE STORMS ARE EXPECTED TO PUSH THROUGH THE MAJORITY OF THE METRO AREA THROUGH 430 AM WITH GUSTY WINDS BEING THE MAIN RISK. PEOPLE IN HINDS...MADISON...RANKIN AND YAZOO COUNTIES...INCLUDING THE CITIES OF BRANDON...CANTON...CLINTON...FLOWOOD...JACKSON...MADISON... PEARL...RICHLAND...RIDGELAND...STAR AND YAZOO CITY...SHOULD MONITOR THESE STORMS CLOSELY. BYB
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 17, 1:15 AM CST | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 45 min |
| Feb 17, 1:25 AM CST | Severe Thunderstorm Warning | JAN | Adams, Jefferson | 50 min |
| Feb 17, 2:13 AM CST | Severe Thunderstorm Warning | JAN | Adams, Claiborne, Franklin, Jefferson | 62 min |
| Feb 17, 2:54 AM CST | Severe Thunderstorm Warning | JAN | Claiborne, Hinds | 20 min |
| Feb 17, 3:29 AM CST | Severe Thunderstorm Warning | JAN | Lincoln | 46 min |
| Feb 17, 4:06 AM CST | Severe Thunderstorm Warning | JAN | Copiah, Jefferson Davis, Lawrence, Simpson | 39 min |
| Feb 17, 4:39 AM CST | Severe Thunderstorm Warning | JAN | Marion | 51 min |
| Feb 17, 4:59 AM CST | Tornado Warning | JAN | Lamar, Marion | 61 min |
| Feb 17, 5:13 AM CST | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis | 47 min |
| Feb 17, 5:18 AM CST | Lake Wind Advisory | JAN | Bolivar, Humphreys, Leflore, Sunflower, Washington | 9 hr |
| Feb 17, 5:20 AM CST | Tornado Warning | JAN | Covington, Jefferson Davis | 40 min |
| Feb 17, 5:48 AM CST | Severe Thunderstorm Warning | JAN | Forrest | 42 min |
| Feb 17, 6:01 AM CST | Severe Thunderstorm Warning | JAN | Lamar | 14 min |
| Feb 17, 6:02 AM CST | Severe Thunderstorm Warning | JAN | Jones | 28 min |
| Feb 17, 6:15 AM CST | Severe Thunderstorm Warning | JAN | Jones | 23 min |
| Feb 17, 6:16 AM CST | Tornado Warning | JAN | Jones | 22 min |
| Feb 17, 6:36 AM CST | Tornado Warning | JAN | Clarke | 42 min |
Nearby
Tornado Warnings in Mississippi, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.